Citation: Weihua Li, Chengcheng Fang, Wei Cao. On the number of irreducible polynomials of special kinds in finite fields[J]. AIMS Mathematics, 2020, 5(4): 2877-2887. doi: 10.3934/math.2020185
[1] |
L. Carlitz, A theorem of Dickson on irreducible polynomials, P. Am. Math. Soc., 3 (1952), 693-700. doi: 10.1090/S0002-9939-1952-0049940-6
![]() |
[2] |
K. M. Cheng, Permutational behavior of reversed Dickson polynomials over finite fields II, AIMS. Math., 2 (2017), 586-609. doi: 10.3934/Math.2017.4.586
![]() |
[3] |
K. M. Cheng, S. F. Hong, The first and second moments of reversed Dickson polynomials over finite fields, J. Number Theory, 187 (2018), 166-188. doi: 10.1016/j.jnt.2017.10.021
![]() |
[4] | C. F. Gauss, Arithmetische Untersuchungen, Chelsea, 1965. |
[5] |
H. Huang, S. M. Han, W. Cao, Normal bases and irreducible polynomials, Finite Fields Th. App., 50 (2018), 272-278. doi: 10.1016/j.ffa.2017.12.004
![]() |
[6] | R. Lidl, H. Niederreiter, Finite Fields, Cambridge University Press, 1997. |
[7] | G. L. Mullen, D. Panario, Handbook of Finite Fields, CRC Press, 2013. |
[8] |
O. Ore, Theory of non-commutative polynomials, Ann. Math., 34 (1933), 480-508. doi: 10.2307/1968173
![]() |
[9] |
O. Ore, On a special class of polynomials, T. Am. Math. Soc., 35 (1933), 559-584. doi: 10.1090/S0002-9947-1933-1501703-0
![]() |
[10] |
O. Ore, Contributions to the theory of finite fields, T. Am. Math. Soc., 36 (1934), 243-274. doi: 10.1090/S0002-9947-1934-1501740-7
![]() |
[11] |
O. Ore, Some studies on cyclic determinants, Duke Math. J., 18 (1951), 343-354. doi: 10.1215/S0012-7094-51-01825-X
![]() |
[12] |
F. Ruskey, C. R. Miers, J. Sawada, The number of irreducible polynomials and Lyndon words with given trace, SIAM J. Discrete Math., 14 (2001), 240-245. doi: 10.1137/S0895480100368050
![]() |